# SDR ASOA01061

- Difficulty date: May 27, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 21188002
- Condition: Inoperative
- Location: Apu
- Part time: 4,390 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AT LEVEL CRUISE FROM ATL TO VPS, FL240, THE APU MADE A LOUD POPPING NOISE.  THE APU SHUTDOWN AND WOULD NOT RESTART.  WHEN THE APU DID RESTART IT MADE THE SAME SOUND.  THE IDG WAS DEFERRED SO CREW DECLARED AN EMERGENCY.  AIRCRAFT DIVERTED AND LANDED SAFELY IN CSG.  MAINTENANCE REMOVED AND REPLACED THE APU ECU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
